skip to main content
Show Results with:

2 results  for Everything in this catalogue

Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Subgroup transitivity in abelian groups

Hill, P.; West, J. K.

Proceedings of the American Mathematical Society. VOL 126; NUMBER 5, ; 1998, 1293-1304 -- AMERICAN MATHEMATICAL SOCIETY Part: Part 5; (pages 1293-1304) -- 1998

Check library holdings

2
Material Type:
Article
Add to My workspace

Existence and uniqueness theorems for singular anisotropic quasilinear elliptic boundary value problems

Hill, S.; Moore, K. S.; Reichel, W.

Proceedings of the American Mathematical Society. VOL 128; PART 6, ; 2000, 1673-1684 -- AMERICAN MATHEMATICAL SOCIETY (pages 1673-1684) -- 2000

Check library holdings

2 results  for Everything in this catalogue

Refine Search Results

Refine my results

Author/Contributor 

  1. West, J. K.  (1)
  2. Reichel, W.  (1)
  3. Moore, K. S.  (1)
  4. Hill, P  (1)
  5. Hill, S  (1)
  6. Refine further open sub menu

Creation date 

From To

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. West, J. K.
  2. Reichel, W.
  3. Moore, K. S.
  4. Hill, P
  5. Hill, S

Searching Remote Databases, Please Wait